| Catalog Number |
R2275 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Gastrointestinal Hemorrhage (4476); Unspecified Gastrointestinal Problem (4491)
| Date of Event |
09/10/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect device will not be returning for engineering evaluation.This event was identified during a published literature review.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided in the literature.
Event or Problem Description
On january 22, 2025, a cer literature search was conducted for an esophageal device used to treat gastroesophageal reflux disease (gerd).Post-transoral incisionless fundoplication (tif) procedure (24 hours), the patient experienced an upper gastrointestinal bleed, and an ileus developed.This patient was successfully managed conservatively.No additional patient consequences to report.